# SDR 02FDEA00077

- Difficulty date: January 29, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 4,814 hours, 2,475 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FLAPS WOULD NOT RETRACT.  R&R NR 1 & 2 SFCC PER MM 27-51-18.4.
